# SDR XMXR202201240001

- Difficulty date: January 17, 2022
- Submitted: January 24, 2022
- Operation: General aviation
- Aircraft: N325AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500513
- Aircraft time: 2,039 hours, 1,286 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 501710658
- Condition: Intermittent
- Location: Zone 700
- Part time: 2,040 hours, 1,286 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK FAIL" CAS MESSAGE.  BRAKES FAILED WHILE AIRCRAFT WAS IN MOTION WHILE ATTEMPTING TO TAXI.   EMERGENCY BRAKE WORKED.
